# SDR DALA2023021701227

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 70,166 hours, 32,879 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 DOOR/OXY ECAM PAGE R2 MAIN CABIN DOOR ARMED INTERMITTENTLY. CORRECTIVE ACTION: REPLACED PROX SWITCH 17WV2 PER TSM 52-13-00-810-807-A. OPS TEST GOOD. (4075696)
